# SDR P2EA99336

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 268-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FUSELAGE SKIN CRACKED FROM BS 268 TO BS 277, BETWEEN STRINGER 15 RT AND 16 RT.  DEFECT SIZE 1 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 263.5 TO BS 280, BETWEEN STRINGER 14 RT AND STRINGER 17 RT PER SRM 53-30-3, FIG 17. (M)
